# SDR FDEA2019122643300

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 31,946 hours, 17,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DOOR R1 SLIDE WILL NOT INDICATE ARMED.   ECAM SLIDE   INDICATION SYSTEM FOR R1 DOOR INOPERATIVE.  DOOR ESCAPE SLIDE ARMING SYSTEM IS TO  BE VERIFIED AS FULLY ARMED PRIOR TO EACH DEPARTURE.  .   ARMED DOOR AFTER ARRIVAL, DOOR OPERATED AND ARMED  PROPERLY IAW AMM 52-70-00-05
